# SDR DALA2019110206451

- Difficulty date: November 2, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 84,544 hours, 38,373 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK Y765 BTW FR64 TO FR65 AT AFT GALLEY AREA, REPLACED SEAT TRACK Y765 LOC. BTW FR.64 TO FR.66 AT AFT GALLEY AREA AS PER SRM A320 51-72-11 AND DWG 20N01474
